BIROn - Birkbeck Institutional Research Online

    Testing for unit roots in time series with nearly deterministic seasonal variation

    Psaradakis, Zacharias (1997) Testing for unit roots in time series with nearly deterministic seasonal variation. Econometric Reviews 16 (4), pp. 421-439. ISSN 0747-4938.

    Full text not available from this repository.

    Abstract

    This paper addresses the problem of testing for the presence of unit autoregressive roots in seasonal time series with negatively correlated moving average components. For such cases, many of the commonly used tests are known to have exact sizes much higher than their nominal significance level. We propose modifications of available test procedures that are based on suitably prewhitened data and feasible generalized least squares estimators. Monte Carlo experiments show that such modifications are successful in reducing size distortions in samples of moderate size.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 27 Jul 2020 15:28
    Last Modified: 27 Jul 2020 15:28
    URI: https://eprints.bbk.ac.uk/id/eprint/32686

    Statistics

    Downloads
    Activity Overview
    0Downloads
    60Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item